About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 456784, 14 pages
http://dx.doi.org/10.1155/2011/456784
Research Article

Nonlocal Symmetries of Systems of Evolution Equations

BIO-key International, Research and Development Department, Eagan, MN 55123, USA

Received 3 March 2011; Revised 22 April 2011; Accepted 3 June 2011

Academic Editor: Rémi Léandre

Copyright © 2011 Renat Zhdanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that any potential symmetry of a system of evolution equations reduces to a Lie symmetry through a nonlocal transformation of variables. This fact is in the core of our approach to computation of potential and more general nonlocal symmetries of systems of evolution equations having nontrivial Lie symmetry. Several examples are considered.